# SDR GTIA201311091031

- Difficulty date: November 9, 2013
- Submitted: November 11, 2013
- Operation: Air carrier
- Aircraft: N504NK
- Make and model: Airbus A319-132
- Aircraft serial: 2473
- Aircraft time: 31,172 hours, 15,150 cycles
- Engine: Iae V2524A5
- Engine time: 24,990 hours, 12,062 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Door
- Condition: Departed
- Location: Rt Nacelle
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

AIR RETURN DUE LOOSING RT ENGINE INBD AND OTBD COWLINGS,  DECLARING EMERGENCY. LANDED SAFELY.  INSPECTIONS REVEAL DAMAGES TO THE SECONDARY PYLON STRUCTURES AND IN THE VERTICAL L/E STABILIZER PANEL.  REPAIR OF THE SECONDARY PYLON STRUCTURES IN PROCESS AND VERTICAL L/E STABILIZER PANEL WILL BE R & R.
